# SDR AALA201609209012

- Difficulty date: September 17, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 74,110 hours, 10,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347822220800
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT AFT CABIN FLOORBEAM AT FRAME 73 TO 73A BETWEEN Y1456 AND Y1959. REPLACED THE FLOORBEAM IAW SRM 51-74-11 AND 51-42-11.
